Ive read that excessive sweating is a side effect to Effexor, but seriously? Ugh. Its gross. I sweat purfusely with the slightest excerstion. Im also 43 and starting "the change" so yeah, im pretty much a swamp! Does anyone have a proven solution or aid that helped stop or slow the sweat?
It always amazes me that doctors actually prescribe Effexor for sweats!! Does not make sense does it? So many people have said how Effexor makes them sweat. Don't think there is a solution apart from withdrawing from Effexor and trying another anti depressant. Having just taken a long time to withdraw from Effexor because of the really bad symptoms attached to withdrawing, what can we do?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2017 • 2 answers
Updated 4 Nov 2013 • 6 answers
Updated 25 Sep 2013 • 4 answers
Updated 1 Apr 2017 • 4 answers
Updated 3 Aug 2018 • 2 answers